| Model Number |
TP700C |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had no over temperature warning.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
The product was not available for evaluation and no further information was available.
Event or Problem Description